# SDR ASAA2015031711001

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,640 hours, 556 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWC264
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 1,647 hours, 560 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CONTROL LIGHT CAME ON AFTER TOUCHDOWN. ACFT GROUNDED.  ACCOMPLISHED FIM TASK 75-23-TASK 801 AND FIM 75-22- TASK 801, RESET FAULT CLEAR DURING ENGINE RUN NO ACTIVE FAULTS DURING ACTIVATES TEST IAW AMM 71-00-00-700-807-FOO.  TECH SERVICES REQUESTS FOLLOW UP.  REMOVED HMU IAW T/C N8473000, INSTALLED HMU T/C N8473001 UP TO STEP 1B, 11. FOUND 1 ENG HMU FUEL TUBE FROM SERVO-FUEL HEATER LEAKING FROM FUEL PUMP CONNECTION.  R & R NR 1 ENG HMU FUEL TUBE FROM SERVO-FUEL HEATER TO FUEL PUMP REF T/C N8473001, LK CK GOOD.
